zbMATH — the first resource for mathematics

Removable singularities for the Yang-Mills-Higgs equations in two dimensions. (English) Zbl 0782.53022
It is proved that under certain conditions (a holonomy decay condition, \(L^ 1\) growth of curvature etc.) isolated point singularities of the Yang-Mills-Higgs equations on a vector bundle over a 2-dimensional manifold are removable by a smooth gauge transformation.

53C07 Special connections and metrics on vector bundles (Hermite-Einstein, Yang-Mills)
35J60 Nonlinear elliptic equations
58C25 Differentiable maps on manifolds
58K99 Theory of singularities and catastrophe theory
Full Text: DOI Numdam EuDML
[1] Abraham, R.; Marsden, J.; Rativ, T., Manifolds, tensor analysis and applications, (1983), Addision Wesley
[2] Beckenbuch, E.; Bellman, R., Inequalities Ergebnisseder Math., Vol. 30, (1971), Springer-Verlag
[3] E. Bombieri, An introduction to Minimal Currents and Parametric Variational Problems, \it Proc. Beijing Conference on PDE and Geomtry, 1980. · Zbl 0529.49019
[4] Giaquintia, M., Multiple integrals in the calculus of variations, (1985), Princeton Press
[5] Gidas, B.; Spruck, J., Global and local behavior, Comm. Pure Appl. Math., Vol. 4, 525-598, (1981) · Zbl 0465.35003
[6] Gilbarg, D.; Trudinger, N., Quasilinear Elliptic P.D.E., (1983), Springer-Verlag
[7] Hartman, P., Ordinary differential equations, (1982), Birkhauser · Zbl 0125.32102
[8] Jaffe, A. J.; Taubes, C., Vortices and monopoles, Prog. Phys., Vol. 2, (1980), Birkhauser Boston · Zbl 0457.53034
[9] P. Buser and H. Karcher, Gromov’s Almost Flat Manifolds, \it Astérique, Vol. 81, Soc. Math. France. · Zbl 0459.53031
[10] Kobayashi, S.; Nomizo, K., Found. diff geo., (1963), Wiley
[11] Ladyzenskya, N.; Uralaltizva, N., Quasi linear elliptic equations, (1968), Academic Press
[12] Morrey, C. B., Multiple integrals in the calculus of variations, (1966), Springer New York · Zbl 0142.38701
[13] Parker, T., Gauge theories on foar dimensional manifolds, Comm. Math. Phys., Vol. 85, (1982)
[14] Sibner, L. M., Removable singularities of Yang-Mills fields in R^3, Composito Math., Vol. 53, 91-104, (1984) · Zbl 0552.58037
[15] Sibner, L. M.; Sibner, R. J., Removable singularities of coupled Yang-Mills fields in R^3, Comm. Math. Phys., Vol. 93, 1-17, (1984) · Zbl 0552.35028
[16] L. M. Sibner, The Isolated Point Singularity Problem for the Yang-Mills Equations in Higher Dimensions, \it Math. Ann., 1985 (to appaear). · Zbl 0544.35082
[17] P. D. Smith, \it Removable Singularities for the Yang-Mills Higgs equation in 2 dimensions, Max Planck Institute, Preprint, MPI/87-35.
[18] Uhlenbeck, K., Removable singularities in Yang-Mills fields, Comm. Math. Phys., Vol. 83, 11-29, (1982) · Zbl 0491.58032
[19] Uhlenbeck, K., Connections with L^P bounds on curvature, Comm. Math. Phys., 83, 31-42, (1982) · Zbl 0499.58019
[20] Uhlenbeck, K., The Chern classes of Sobolev connections, Comm. Math. Phys., Vol. 101, 449-457, (1985) · Zbl 0586.53018
[21] Uhlenbeck, K.; Freed, D., Instantons and four manifolds, (1984), MSRI Publications, Springer · Zbl 0559.57001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.